Issue No.02 - February (2000 vol.49)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/12.833110
<p><b>Abstract</b>—In this paper, we propose new algorithms for multiple modular exponentiation operations. The major aim of these algorithms is to speed up the performance of some cryptographic protocols based on multiexponentiation. Our new algorithms are based on binary-like complex arithmetic, introduced by Pekmestzi and generalized in this paper.</p>
Modular exponentiation, cryptography, complex arithmetic.
Vassil S. Dimitrov, Graham A. Jullien, William C. Miller, "Complexity and Fast Algorithms for Multiexponentiations", IEEE Transactions on Computers, vol.49, no. 2, pp. 141-147, February 2000, doi:10.1109/12.833110